# SDR CVGA20250527003

- Difficulty date: May 22, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N855UP
- Make and model: Beech B300
- Aircraft serial: FL1024
- Aircraft time: 5,980 hours, 5,189 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO LEFT BRAKE PRESSURE ON LANDING - PERFORMED VISUAL INSPECTION OF LH BRAKE PLUMBING CHECKING FOR LEAKS WITH NO LEAKS NOTED. VERIFIED HYDRULIC BRAKE RESERVOIR WAS FULL. BLED BRAKES IAW AMM 32-40-01 OPS CHECK GOOD.
